# SDR RRXA9809

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 192
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A JOINT FAA INSPECTION AND EMERY MAINTENANCE PERSONNEL, FOUND .5 INCH CRACK ON RIGHT WING LEADING EDGE AT XFS 192.  STOP DRILLED ENDS OF CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E63-B01 REV 1B.
